Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sieved orthogonal polynomials. VII. Generalized polynomial mappings
HTML articles powered by AMS MathViewer

by Jairo A. Charris and Mourad E. H. Ismail PDF
Trans. Amer. Math. Soc. 340 (1993), 71-93 Request permission

Abstract:

Systems of symmetric orthogonal polynomials whose recurrence relations are given by compatible blocks of second-order difference equations are studied in detail. Applications are given to the theory of the recently discovered sieved orthogonal polynomials. The connection with polynomial mappings is examined. An example of a family of orthogonal polynomials having discrete masses in the interior of the spectrum is included.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C45
  • Retrieve articles in all journals with MSC: 33C45
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 340 (1993), 71-93
  • MSC: Primary 33C45
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1038014-4
  • MathSciNet review: 1038014